# SDR SIMA981633

- Difficulty date: June 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N213AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 211
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 167006
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4290 - SEVERAL EMERGENCY FLOOR PROXIMITY LIGHTS AT ROW 2 DO NOT ILLUMINATE.  REMOVED AND REPLACED TWO FLOOR PROXIMITY LIGHT BULBS AT ROW 2.  OPERATIONAL CHECK GOOD.  (M)
